Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking prestige 100ml for depression. Feeling dizzy and lightheaded. What is causing this?

Hi doctor , I am diagnosed with depression and take prestig 100ml so far in my life i find myself getting dizzy and asif i am drunk or have taken medication . i refuse to get out of bed , force myself to eat and lately ive been thinking about my depression. i can feel the stress coming. is this why i am getting dizzy and light headed? or is it because i watch tv? please help
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It seems like you have been recently started on Pristiq (desvenlafaxine) 100 ml for depression. It usually takes about 2-3 weeks on a minimum to become efficacious. Please be patient till the effect of the medication sets in. Drowsiness may be a side effect of the medication and you may need to switch it to the evening dose to sleep the side effect off. This may also help wit the dizziness and light headedness. I hope this helps. Please see a psychiatrist if the problems continue to persist.

Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor